Oxycodone Overdose Symptoms

Oxycodone Overdose Symptoms

Learn More: You can help save a life if you are able to identify these Oxycodone overdose symptoms.

Oxycodone (Oxycodone hydrochloride) is a narcotic medication (opioid) available by prescription and used to treat severe pain. It is highly effective as an around-the-clock treatment to manage pain, yet because of its highly numbing properties, it has become one of the most abused narcotics, leading to the presence of oxycodone overdose symptoms in abusive patients. 

Side effects of oxycodone are also widely known. While the medication is prescribed by licensed Physicians, it can be obtained illegally in the streets, which has prompted an addiction epidemic that seems impossible to stop.

With the increase addiction, oxycodone overdose symptoms affect a large number of addicts. Sadly, not everyone knows how to properly identify these symptoms and let alone treatment, which turns out to be deadly.

In order to understand oxycodone overdose symptoms, it is important to start by recognizing the side effects of oxycodone. An abuser or addict will often show:

  • Episodes of sudden euphoria
  • Dizziness or lightheadedness
  • Nausea and vomiting
  • Irregular breathing
  • Abnormal heart rate
  • Heavy sweating
  • Severe changes in body temperature
  • Changes in blood pressure

While these are just some of the side effects of oxycodone, if they are mishandled or unaddressed by a medical professional, they can develop into severe health conditions. These conditions will often lead to signs of oxycodone overdose symptoms.

The first appearance or primary signs of oxycodone overdose symptoms can include:

  • Chest pains and difficulty breathing
  • Unawareness or loss of consciousness
  • No muscle reaction
  • Slow heartbeat
  • Constricted pupils
  • Blue-like color on lips and nails
  • Seizures

It’s of utmost importance to seek immediate medical attention when recognizing any of these oxycodone overdose symptoms.

The only way to be able to get clean and recover when experiencing an abuse problem or an addiction is with proper detoxification and rehab. Naturally, when you detox and remove the toxins of the drugs from your body, the oxycodone withdrawal symptoms will appear.

It’s important to understand that by detoxifying under medical care and guidance, your oxycodone withdrawal symptoms can be controlled, monitored and alleviated, ensuring that you go through the process in the safest possible way, and in the shortest amount of time.

Some of the most common oxycodone withdrawal symptoms include:

  • Nausea and vomiting
  • Runny nose
  • Restlessness
  • Anxiety
  • Insomnia
  • Mood swings
  • Headaches
  • Body aches
  • Teary eyes
  • Sweating

While these oxycodone withdrawal symptoms can be uncomfortable, with an effective detoxification process and a personalized rehabilitation treatment, you can get clean in a safe manner. The key to detoxing is doing it with medical help to avoid any complications that could lead to health dangers.

If you are in need of an oxycodone treatment, there are certain things that you can keep in mind to be able to control your intake and avoid abusing, which could lead to oxycodone overdose symptoms.

These measures include:

  • Taking only the prescribed dosage at the times indicated by your doctor
  • Monitoring the appearance of oxycodone side effects during your treatment and reporting them to your physician
  • Monitoring and analyzing your pain decrease; that way your doctor can lower your dosage safely until you no longer need the medication
  • Get help immediately if you suspect that you may be abusing the drug

If you suspect that you may be suffering from oxycodone overdose symptoms, or you have seen these signs on someone you love, it is time to get professional help, before it’s too late.

We can provide support in your search for the treatment facility and rehabilitation program that best suits your needs. Call Drug Treatment Centers New Britain today at 860-357-6096.

SaveSave

Most insurances accepted

rehab center insurance